Journal of the Mathematical Society of Japan

\"Uber $p$ -adische Kugelfunktionen und unit\"are Darstellungen der Modulargruppen

von Reiji TAKAHASHI

Full-text: Open access

Article information

Source
J. Math. Soc. Japan, Volume 20, Number 1-2 (1968), 350-364.

Dates
First available in Project Euclid: 10 December 2009

Permanent link to this document
https://projecteuclid.org/euclid.jmsj/1260463317

Digital Object Identifier
doi:10.2969/jmsj/02010350

Mathematical Reviews number (MathSciNet)
MR0230822

Zentralblatt MATH identifier
0186.20102

Subjects
Primary: 20.65

Citation

Reiji TAKAHASHI, von. \"Uber $p$ -adische Kugelfunktionen und unit\"are Darstellungen der Modulargruppen. J. Math. Soc. Japan 20 (1968), no. 1-2, 350--364. doi:10.2969/jmsj/02010350. https://projecteuclid.org/euclid.jmsj/1260463317


Export citation